Upper Bounds on the Maximal Number of Facets of 0/1-Polytopes

Fleiner, Tamas and Kaibel, Volker and Rote, G√ľnter (2000) Upper Bounds on the Maximal Number of Facets of 0/1-Polytopes.
Published in: European journal of combinatorics Vol. 21 (1). pp. 121-130.

Abstract

We prove two new upper bounds on the number of facets that a d-dimensional 0/1-polytope can have. The first one is 2(d-1)!+2(d-1) (which is the best one currently known for small dimensions), while the second one of O((d-2)!) is the best known bound for large dimensions.


Actions:
Download: [img] Postscript - Preprinted Version
Download (210kB) | Preview
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr98-327
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 16 Jan 2012 13:41
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/327